# SDR SWIA971593

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part number: 12042642507
- Condition: Unknown
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT AFTER TAKEOFF.  RETURNED TO PSP REPLACED FLAP SELECTOR HANDLE.  OPS CHECKS GOOD.
